# SDR A6WA201543271

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 36,030 hours, 33,934 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE SUPPORT STRUCTURE, RT FWD VERTICAL POST AFT ATTACH ANGLE CRACKED.  R & R CRACKED ANGLE FROM RT VERTICAL POST AFT SIDE OF FWD POST OF APU ENCLOSURE WITH SERVICEABLE ANGLE IAW SRM 51-42-13 & 51-11-20.
